The method of lines for ternary diffusion problems

Henryk Leszczyński , Milena Matusik

Abstract

n/a
Author Henryk Leszczyński IM
Henryk Leszczyński,,
- Institute of Mathematics
, Milena Matusik IM
Milena Matusik,,
- Institute of Mathematics
Journal seriesAbstract and Applied Analysis, ISSN 1085-3375
Issue year2014
Vol2014
Pages1-10
DOIDOI:10.1155/2014/517285
URL http://dx.doi.org/10.1155/2014/517285
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)40
ScoreMinisterial score = 40.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 1.274 (2) - 2013=1.288 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back